# SDR DHL2004873501

- Difficulty date: November 4, 2004
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 85,619 hours, 22,871 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Part number: 3645612U
- Condition: Cracked
- Location: Boost Pump
- Part time: 85,619 hours, 22,871 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ALT TANK FWD BOOSTER PUMP BRACKET CRACKED.  REMOVED AND REPLACED BRACKET ON NR 1 ALT TANK FWD BOOSTER PUMP IAW SRM 51-1-20D PG 9-21.
